Jump to content
CrazyBoards.org

Vimpat anyone?


Recommended Posts

Supposed to see a cardiologist next week to check out my heart since Vimpat can cause long QT Syndrome. 

I am concerned about taking this drug, so wondering if anyone else has taken Vimpat and what your experiences are.

Oddly enough I take an anti-psychotic med that also can promote long QT Syndrome and have not experienced anything related to that issue so far. 

There is also Lamictal on the table too. 

Link to comment
Share on other sites

Ask your pharmacist. There are many, many meds that can cause it. Even something you wouldn't expect like Seroquel and a Z-Pack. I've seen many patients take multiple drugs in concert and have been fine. I'd rather you discuss it with your pharmacist. They're trained in exactly things like this. 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...